Hi, I started taking pregablin on 1st Oct…at 3 x 25mg a day. I had no sickness or fuzziness. I wonder if those who had awful side effects almost immediately, were put on too high a dose to start.
After a couple of days, the stabbing pain in my tum, following an spc operation, vanished! I took the drug to help with chronic heel pain when in bed and tightness when sitting. The drug reduced that pain a bit.
My GP upped the dose from 75mg a day to 100mg…she wanted me to double the dose and I said id preferred to increase it by just 25mg and she agreed.
The tum pain has returned with a vengeance, but that was because I went on a huge trundle/visit and was in my wheelie for 12 hours!!! Far too long for me.
Anyway, back to the pregabalin, I will increase it to 150mg in a week. Doc said that is a low dose by other applications.
I`m sorry to hear it has not helped some folk and caused worse pain for others.
I continue in the hope that my pain will be gone!!! Fingers crossed…maybe I am a naive optimist, but…